MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS 9.5 XL BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS 9.5 XL BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 23-313-1
Medical Device Problem Codes Device Damaged Prior to Use (2284); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(h3,h6): no device returned to manufacturer for analysis.Codes b17, c20, d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that a hair was found in the sterile pack aging.No patient was involved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: complaint was confirmed, upon receiving the device, it looked to be unused with no damage.The device was decontaminated and then tested per wi.Upon visible inspection, i did see a hair that is inside the sealed packaging.H6: codes b01, c160503, d03 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AQUAMANTYS 9.5 XL BIPOLAR SEALER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
Manufacturer (Section G)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20521493
Report Number1226420-2024-00045
Device Sequence Number7793520
Product Code GEI
UDI-Device Identifier00763000280932
UDI-Public00763000280932
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-313-1
Device Catalogue Number23-313-1
Device Lot NumberPHD1124B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer10/24/2024
08/12/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date10/25/2024
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown